# SDR DHL2001742515

- Difficulty date: October 5, 2001
- Submitted: October 20, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING ROOT T/E (FALSE SPAR) LWR PANEL ABOVE GEAR, OLD REPAIR IS COMING OFF AT TOP SIDE.
